Embedding into rectilinear spaces

H.-J. Bandelt, V. Chepoi, M. Laurent

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)595-604
JournalDiscrete and Computational Geometry
Volume19
Issue number4
Publication statusPublished - 1998
Externally publishedYes

Cite this

Bandelt, H.-J. ; Chepoi, V. ; Laurent, M. / Embedding into rectilinear spaces. In: Discrete and Computational Geometry. 1998 ; Vol. 19, No. 4. pp. 595-604.
@article{2ec31945cda748c3920f8fb1750e49fe,
title = "Embedding into rectilinear spaces",
author = "H.-J. Bandelt and V. Chepoi and M. Laurent",
year = "1998",
language = "English",
volume = "19",
pages = "595--604",
journal = "Discrete and Computational Geometry",
issn = "0179-5376",
publisher = "Springer New York",
number = "4",

}

Bandelt, H-J, Chepoi, V & Laurent, M 1998, 'Embedding into rectilinear spaces', Discrete and Computational Geometry, vol. 19, no. 4, pp. 595-604.

Embedding into rectilinear spaces. / Bandelt, H.-J.; Chepoi, V.; Laurent, M.

In: Discrete and Computational Geometry, Vol. 19, No. 4, 1998, p. 595-604.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Embedding into rectilinear spaces

AU - Bandelt, H.-J.

AU - Chepoi, V.

AU - Laurent, M.

PY - 1998

Y1 - 1998

M3 - Article

VL - 19

SP - 595

EP - 604

JO - Discrete and Computational Geometry

JF - Discrete and Computational Geometry

SN - 0179-5376

IS - 4

ER -